RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 3, Pages 310–322 (Mi de10339)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

An Internal Transition Layer in a Linear Optimal Control Problem

A. A. Bobodzhanov, V. F. Safonov

Moscow Power Engineering Institute

Full text: PDF file (1493 kB)

English version:
Differential Equations, 2001, 37:3, 332–345

Bibliographic databases:

UDC: 517.977
Received: 07.09.1999

Citation: A. A. Bobodzhanov, V. F. Safonov, “An Internal Transition Layer in a Linear Optimal Control Problem”, Differ. Uravn., 37:3 (2001), 310–322; Differ. Equ., 37:3 (2001), 332–345

Citation in format AMSBIB
\Bibitem{BobSaf01}
\by A.~A.~Bobodzhanov, V.~F.~Safonov
\paper An Internal Transition Layer in a Linear Optimal Control Problem
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 3
\pages 310--322
\mathnet{http://mi.mathnet.ru/de10339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846528}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 3
\pages 332--345
\crossref{https://doi.org/10.1023/A:1019238414564}


Linking options:
  • http://mi.mathnet.ru/eng/de10339
  • http://mi.mathnet.ru/eng/de/v37/i3/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Bobodzhanov, V. F. Safonov, “Singularly perturbed integro-differential systems with contrast structures”, Sb. Math., 196:2 (2005), 173–200  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Bobodzhanov, V. F. Safonov, “Asymptotic analysis of integro-differential systems with an unstable spectral value of the integral operator's kernel”, Comput. Math. Math. Phys., 47:1 (2007), 65–79  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:55
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019